# SDR AALA202412198823

- Difficulty date: November 19, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N913NN
- Make and model: Boeing 737823
- Aircraft serial: 29571
- Aircraft time: 35,052 hours, 15,174 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND HORIZONTAL STABILIZER REAR SPAR TERMINAL FITTING LOWER LUG AFT FACE AT LBL 83.05. REPAIRED PER JOB CARD 08L30055002.
